# SDR IPXA2017052417495

- Difficulty date: May 16, 2017
- Submitted: May 24, 2017
- Operation: Air carrier
- Aircraft: N146UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0829
- Aircraft time: 15,603 hours, 10,234 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: A53275449207
- Part serial: 829
- Condition: Cracked
- Location: Frame 79
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN SEAT TRACK ATTACH ANGLE A FRAME 79, Y1580 IS CRACKED.  REMOVED AND REPLACED ATTACH ANGLE IAW SRM 51-40-21
